Nail loss might represent a new, reversible, adverse event associated with teriflunomide treatment. It shares close analogies with hair loss and thinning, known adverse events of teriflunomide. MS specialists should be aware of this possibility and evaluate treatment discontinuation.

Nail loss after teriflunomide treatment: A new potential adverse event

MANCINELLI, LUCA;Lugaresi, A.
2017

Abstract

Nail loss might represent a new, reversible, adverse event associated with teriflunomide treatment. It shares close analogies with hair loss and thinning, known adverse events of teriflunomide. MS specialists should be aware of this possibility and evaluate treatment discontinuation.
Mancinelli, L.; Amerio, P.; di Ioia, M.; Di Tommaso, V.; De Luca, G.; Onofrj, M.; Lugaresi, A.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11585/617655
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 1
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact